MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT
Model Number 310C29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 15 years and 10 months post implant of this 29mm mitral bioprosthetic valve, it was explanted and replaced with a valve of the same size and model.The reason for the replacement was reported as mitral stenosis.No additional adverse patient effects were reported.

Brand Name
MOSAIC MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11402652
Report Number2025587-2021-00718
Device Sequence Number16989757
Product Code DYE
UDI-Device Identifier00885074247816
UDI-Public00885074247816
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number310C29
Device Catalogue Number310C29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR